# SDR ASAA2018121327414

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 38,504 hours, 11,404 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWED "RECENT FAULT" CODE 78-21541 EACH REVERSER SLEEVE HAS ONE POSITION SIGNAL OUT OF RANGE. THIS IS A SHORT TIME FAULT. GROUNDED - YES. REMOVED AND REPLACED J10 HARNESS IAW AMM 73-21-06. ALSO REMOVED AND REPLACED MW0304 HARNESS IAW AMM 71-51-03. OPS CHECKS ACCOMPLISHED REPAIR CONFIRMATION IAW FIM 75-34 TASK 815 ALL TEST GOOD. ACCOMPLISHED OPS CHECK OF HARNESS IAW AMM 71-51-03-400-801 ALL TEST GOOD AND MM 73-21-06-400-802 ALL TEST GOOD.
